# SDR NWAA072653228

- Difficulty date: July 29, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 47,194 hours, 21,171 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007520
- Condition: Failed
- Location: Emergency Lights
- Part time: 2,605 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY ESCAPE LIGHTING CHECK, FORWARD POWER SUPPLY UNIT FAILED.  REPLACED FORWARD EPSU 10WL, CHECKS OK.
